# SDR SWAA2024072607357

- Difficulty date: June 29, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BEAM BS947 RBL28 HAS SURFACE CORROSION ON TOP SIDE .<[01] REMOVED CORROSION. ORIGINAL THICKNESS OF 0.180IN; REMOVED 0.052IN MATERIAL; REMAINING 0.128IN; FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1..;[02] ENTIRE LENGTH OF FLOOR BEAM UPPER FLANGE FROM LBL 60 - RBL 60 TO BE REMOVED AND REPAIRED PER SRM 53-70-51-2R-5; ALTERNATIVE 1 ON FAULT #TTG8Q00U9S43.;[03] LOCATED; MATCH DRILLED AND DEBURRED NEW FLOOR BEAM PER SRM 51-10-02.;[04] 01 - REMOVED AND REPLACED PER [REFERENCE] 51-10-02 OK TO INSTALL NEW FLOOR BEAM.;[05] INSTALLED FLOOR BEAM STA.947; LBL 60-RBL 60. PER SRM 51-10-02;[06] REMOVED AND REPLACED FLOOR BEAM STA. 947 LBL 60- RBL 60 PER SRM 51-10-02. ALSO; REFERENCE TASK (TTG8Q00U9S43);[07] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #5. REMOVE AND REPLACE OF STA. 947 FLOOR BEAM. REF.#TTG8Q00U9S43 FOR ALL WORK ACCOMPLISHED.
